Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 89, NWS Norman, OK

May 16, 2015Lincoln County, Oklahoma

NWS Norman, OK issued this tornado warning at May 16, 2015, 9:26 PM CDT for Lincoln County, Oklahoma. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2015, 9:26 PM CDT (02:26 UTC)
Expired
May 16, 2015, 9:46 PM CDT
In force
20 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Lincoln County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 4:00 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1999 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1999 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
5.6
Supercell composite
32.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

089 
WFUS54 KOUN 170226
TOROUN
OKC081-170300-
/O.NEW.KOUN.TO.W.0089.150517T0226Z-150517T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
926 PM CDT SAT MAY 16 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL LINCOLN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1000 PM CDT
    
* AT 926 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 6 MILES NORTH OF PRAGUE...MOVING NORTHEAST AT
  40 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EAST CENTRAL LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3553 9667 3559 9675 3573 9662 3553 9662
TIME...MOT...LOC 0226Z 223DEG 35KT 3558 9667 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

MAHALE
1 follow-up statement
066 
WWUS54 KOUN 170246
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT SAT MAY 16 2015

OKC081-170255-
/O.CAN.KOUN.TO.W.0089.000000T0000Z-150517T0300Z/
LINCOLN OK-
946 PM CDT SAT MAY 16 2015

...THE TORNADO WARNING FOR EAST CENTRAL LINCOLN COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3553 9667 3559 9675 3573 9662 3553 9662
TIME...MOT...LOC 0244Z 223DEG 35KT 3572 9651 

$$

MAHALE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 16, 6:43 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, May 16, 6:43 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT SAT MAY 16 2015

.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
A BAND OF +TSRA FROM NEAR KAVK TO KCLK TO KF05 AT 2330Z WILL
CONTINUE TO MOVE E THIS EVENING...AFFECTING ALL TAF SITES TO THE
E. MANY WILL BE SEVERE. THE TAFS WERE AGAIN WRITTEN TO EMPHASIZE
THE MOST LIKELY TIMES THAT STORMS WILL OCCUR...BUT CANNOT BE
SPECIFIC ABOUT THE CONDITIONS THAT WILL OCCUR IN THE TSRA BECAUSE
IT WILL VARY DRAMATICALLY OVER SHORT DISTANCES AND TIMES. AFTER
THE STORMS...MOST SITES WILL BECOME CLEAR...WINDS WILL RETURN TO
S AT ABOUT 10 TO 15 KT...AND THESE GENERAL CONDITIONS WILL
CONTINUE TOMORROW. HOWEVER...SOME LOWER CEILINGS APPEAR LIKELY
TONIGHT AND EARLY SUNDAY...MAINLY NEAR AND SE OF KPNC-KOKC-KDUC.
IN ADDITION...IT IS POSSIBLE...BUT UNLIKELY...THAT BLDU AND GUSTY
SW WINDS WILL MAKE IT INTO FAR W OK THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 421 PM CDT SAT MAY 16 2015/

DISCUSSION...
OBVIOUSLY...THE BIG STORY THIS AFTERNOON IS THE CONVECTIVE
SITUATION. IT IS STILL NOT ENTIRELY CLEAR EXACTLY WHAT FORM THE
STORMS WILL TAKE AS THEY TRAVERSE OUR FORECAST AREA. THEY MAY BE
IN THE FORM OF A LARGE CONVECTIVE CLUSTER...LINES/BOWS/ETC...OR
SCATTERED SUPERCELL STRUCTURES. IN ANY CASE...THERE IS A
SUBSTANTIAL POTENTIAL FOR SEVERE STORMS...INCLUDING TORNADOES. A
PAIR OF TORNADO WATCHES COVERS OUR ENTIRE FORECAST AREA FOR AT
LEAST PART OF THIS EVENING.

THE ENTIRE CONVECTIVE SYSTEM SHOULD MOVE INTO OUR EASTERN COUNTIES
AFTER MIDNIGHT...AS THE SEVERE-WEATHER POTENTIAL SLOWLY
DIMINISHES. SHORT-RANGE MODELS SUGGEST THAT THE SIGNIFICANT STORMS
WILL MOVE OUT OF OUR FORECAST AREA AROUND 3 OR 4 AM.

MEANWHILE...ALREADY-WET SOIL WILL MAKE IT EASY FOR HEAVY RAINFALL
TO PRODUCE FLOODING AND FLASH FLOODING. WE PREVIOUSLY EXPANDED OUR
FLASH FLOOD WATCH TO INCLUDE OUR ENTIRE FORECAST AREA THROUGH
TOMORROW MORNING. WE DO EXPECT TO BE ABLE TO TRIM PIECES OF THE
WATCH OFF LATER THIS EVENING AND OVERNIGHT AS THE MAIN AREA OF
RAIN GRADUALLY SHIFTS EAST.

THE PACIFIC COLD FRONT THAT WILL FOLLOW BEHIND THE CONVECTIVE
SYSTEM THIS EVENING/OVERNIGHT WILL STALL OVER SOUTHEAST OKLAHOMA
TOMORROW...THEN MOST MODELS LEAVE IT THERE...OR MOVE IT BACK
NORTHWEST...DURING THE DAY AND NIGHT SUNDAY AND INTO MONDAY. RAIN
AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF THE FRONT
TOMORROW AND TOMORROW NIGHT...BUT WITH A DIFFERENT VERTICAL WIND
PROFILE...SEVERE WEATHER WILL BE MUCH LESS LIKELY.

A CANADIAN COLD FRONT WILL ARRIVE EARLY NEXT WEEK...ALTHOUGH IT IS
UNCLEAR HOW FAR SOUTH IT WILL TRAVEL. IN ANY CASE...EARLY/MID-WEEK
WILL PROBABLY BE NOTICEABLY COOLER...AT LEAST ACROSS NORTHERN AND
CENTRAL OKLAHOMA...AND RAIN CHANCES NEVER REALLY LEAVE OUR
FORECAST AREA. THE CHANCE FOR RAIN WILL BE MAINLY RESTRICTED TO
THE SOUTH EARLY NEXT WEEK...BUT THEN WILL SPREAD BACK NORTH ACROSS
THE REST OF THE AREA AROUND MIDWEEK. FLOODING WILL CONTINUE TO BE
A CONCERN THROUGH AT LEAST LATE NEXT WEEK...BECAUSE CURRENT
GUIDANCE SUGGESTS 3 TO 5 INCHES OF RAINFALL OVER THE NEXT SEVEN
DAYS ACROSS OKLAHOMA AND NORTH TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  83  62  81 /  60   0   0  20
HOBART OK         55  84  58  81 /  30   0   0  20
WICHITA FALLS TX  60  86  63  83 /  60  10  10  20
GAGE OK           53  82  52  79 /  30   0   0  10
PONCA CITY OK     62  84  59  80 /  80   0  10  20
DURANT OK         66  84  65  82 /  80  30  50  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090.

&&

23/23/23
Hazardous weather outlook, May 16, 9:10 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT SAT MAY 16 2015

OKZ004>048-050>052-TXZ083>090-180215-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
910 PM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PARTS OF
NORTHERN...CENTRAL...AND SOUTHERN OKLAHOMA...AS WELL AS WESTERN
NORTH TEXAS THROUGH 2 AM TONIGHT.

LOCATION...
THE MODERATE RISK AREA IS GENERALLY ALONG AND EAST OF A LINE
FROM MEDFORD TO ENID TO WATONGA TO LAWTON TO SEYMOUR TEXAS.
THIS INCLUDES THE OKLAHOMA CITY...STILLWATER...PONCA CITY...
ADA...AND ARDMORE AREAS.

OUTSIDE OF THE MODERATE RISK AREA...THERE IS A MARGINAL TO
ENHANCED RISK OF SEVERE STORMS THROUGH 2 AM TONIGHT.

TIMING...
BEFORE 2 AM TONIGHT.

IMPACTS IN THE MODERATE RISK INCLUDE...
BASEBALL-SIZED HAIL...
DAMAGING WINDS 70 TO 80 MPH...
STRONG TORNADOES...
LOCALLY HEAVY RAINFALL...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD CONTINUE TO BE READY FOR SEVERE WEATHER
OPERATIONS TONIGHT.

DISCUSSION...
A STRONG TO SEVERE LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE
EAST ACROSS THE AREA AHEAD OF A STRONG LOW PRESSURE SYSTEM.
A FEW DANGEROUS SUPERCELLS WITH DAMAGING HAIL AN WINDS WILL
OCCUR ALONG WITH THE RISK OF STRONG TORNADOES...EAST OF THE
LINE OF STORMS.

AFTER 2 AM TONIGHT...SEVERE POTENTIAL WILL DECREASE ACROSS
THE AREA...THOUGH THE HEAVY RAINFALL AND FLOODING THREAT
WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.

.FLOODING...
HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS TONIGHT...
ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY
AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS WHICH
MAY RESULT IN FLASH FLOODING.

ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL AND FLOODING WILL BE
POSSIBLE MONDAY THROUGH THURSDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, May 16, 8:26 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
826 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FUNNEL CLOUD     SHEPPARD AFB            33.97N 98.51W
05/16/2015                   WICHITA            TX   ASOS

&&

JPIKE
Local storm report, May 16, 8:28 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
828 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     CROWELL                 33.98N 99.72W
05/16/2015  E60 MPH          FOARD              TX   LAW ENFORCEMENT

&&

JPIKE
Local storm report, May 16, 8:37 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
837 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     LEEDEY                  35.87N 99.35W
05/16/2015                   DEWEY              OK   LAW ENFORCEMENT

            MOBILE HOME BLOWN OVER, OTHERS DAMAGED.

&&

JPIKE
Local storm report, May 16, 9:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
911 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     FLASH FLOOD      S DUNCAN                34.50N 97.96W
05/16/2015                   STEPHENS           OK   EMERGENCY MNGR

            1 FT OF WATER ON HWY 81

&&

JPIKE
Local storm report, May 16, 9:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
917 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND GST     5 ENE LAWTON            34.63N 98.34W
05/16/2015  M70 MPH          COMANCHE           OK   AMATEUR RADIO

&&

JPIKE
Local storm report, May 16, 9:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
924 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     TINKER AIR FORCE BASE   35.42N 97.39W
05/16/2015  M58 MPH          OKLAHOMA           OK   AWOS

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:11 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant49 min
May 16, 7:12 PM CDTTornado WarningOUNCaddo, Comanche33 min
May 16, 7:15 PM CDTSpecial Weather StatementOUNBlaine, Canadian, Kingfisher30 min
May 16, 7:15 PM CDTTornado WarningOUNCotton, Tillman30 min
May 16, 7:41 PM CDTTornado WarningOUNComanche, Cotton34 min
May 16, 7:42 PM CDTTornado WarningOUNCaddo, Comanche33 min
May 16, 8:02 PM CDTSpecial Weather StatementOUNCanadian, Garfield, Kingfisher, Logan28 min
May 16, 8:04 PM CDTSpecial Weather StatementOUNKay26 min
May 16, 8:06 PM CDTTornado Warning Tornado observedOUNCaddo, Grady24 min
May 16, 8:11 PM CDTTornado WarningOUNComanche, Grady, Stephens34 min
May 16, 8:12 PM CDTTornado WarningOUNCotton33 min
May 16, 8:18 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 3 more3 hr
May 16, 8:18 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman42 min
May 16, 8:31 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Garvin, Grady, McClain, Oklahoma44 min
May 16, 8:36 PM CDTTornado WarningOUNPottawatomie24 min
May 16, 8:38 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more52 min
May 16, 8:43 PM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Cotton, Garvin, Grady, McClain and 1 more32 min
May 16, 8:45 PM CDTTornado WarningOUNCotton, Jefferson, Stephens30 min
May 16, 8:53 PM CDTFlash Flood WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
May 16, 8:57 PM CDTTornado WarningOUNLincoln, Pottawatomie, Seminole33 min
May 16, 9:04 PM CDTTornado WarningOUNPottawatomie, Seminole26 min
May 16, 9:11 PM CDTSevere Thunderstorm WarningOUNCarter, Cotton, Garvin, Grady, Jefferson, Murray and 1 more49 min
May 16, 9:14 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie46 min
May 16, 9:26 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne49 min
May 16, 9:28 PM CDTSevere Thunderstorm WarningOUNKay35 min
May 16, 9:30 PM CDTTornado WarningOUNSeminole30 min
May 16, 9:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Murray, Pontotoc and 1 more46 min
May 16, 10:01 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Lincoln, McClain, Oklahoma, Pottawatomie and 1 more44 min
May 16, 10:19 PM CDTAreal Flood AdvisoryOUNLincoln, Payne, Pottawatomie, Seminole3 hr
May 16, 10:33 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Jefferson, Murray, Stephens3 hr
May 16, 10:39 PM CDTRiver Flood WarningOUNMajor, Woods, Woodward33 hr
May 16, 10:39 PM CDTRiver Flood WarningOUNDewey, Major, Woodward16 hr
May 16, 10:43 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Love, Murray and 1 more47 min
May 16, 10:46 PM CDTSpecial Weather StatementOUNHughes, Seminole29 min
May 16, 11:15 PM CDTSevere Thunderstorm WarningOUNHughes45 min
May 16, 11:33 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 3 more42 min
May 17, 12:12 AM CDTSevere Thunderstorm WarningOUNCarter, Coal, Hughes, Johnston, Love, Marshall and 1 more48 min
May 17, 12:15 AM CDTFlash Flood WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 3 more3 hr
May 17, 12:59 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall46 min
May 17, 1:32 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal43 min
May 17, 2:47 PM CDTRiver Flood WarningOUNAtoka, Bryan16 days

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.